Mathematical model of an immune system with random time of reaction
Applicationes Mathematicae, Tome 21 (1991) no. 4, pp. 521-536
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_21_4_521_536,
author = {U Fory\'s},
title = {Mathematical model of an immune system with random time of reaction},
journal = {Applicationes Mathematicae},
pages = {521--536},
year = {1991},
volume = {21},
number = {4},
doi = {10.4064/am-21-4-521-536},
zbl = {0785.92016},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-21-4-521-536/}
}
TY - JOUR AU - U Foryś TI - Mathematical model of an immune system with random time of reaction JO - Applicationes Mathematicae PY - 1991 SP - 521 EP - 536 VL - 21 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-21-4-521-536/ DO - 10.4064/am-21-4-521-536 LA - en ID - 10_4064_am_21_4_521_536 ER -
U Foryś. Mathematical model of an immune system with random time of reaction. Applicationes Mathematicae, Tome 21 (1991) no. 4, pp. 521-536. doi: 10.4064/am-21-4-521-536
Cité par Sources :